IJPAM: Volume 79, No. 4 (2012)
TYPE INTEGRAL INEQUALITIES FOR TWICE
DIFFERENTIABLE PREINVEX FUNCTIONS
Department of Mathematics
Seosan, Chungnam, 356-706, KOREA
Abstract. In this article, we extend some estimates of Simpson-like and Hermite-Hadamard-like type integral inequalities for functions whose second twice derivatives in absolute value at certain powers are preinvex and prequasiinvex.
Received: June 5, 2012
AMS Subject Classification: 26D10, 26D15, 26A51
Key Words and Phrases: Simpson inequality, Hadamard inequality, invex set, preinvexity
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395